# SDR DALA12010863132

- Difficulty date: October 18, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PASSENGER DOOR SILL AT FR 66 UPPER FLANGE SURFACE AND GIRT BAR INBD.  NUT PLATE HOLES HAS CORROSION.  CUTOUT DAMAGED IAW SRM 53-41-14, FIG 201.  INSTALLED REPAIR ANGLE AND FILLER IAW SRM 53-41-14, FIG 201. DIMENSION CUTOUT L=1.3" W=.900".  FABRICATED REPAIR IAW SRM 53-41-14 .
